All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Somdeb Lahiri
''Axiomatic Characterization of the Nash and Kalai-Smorodinsky Solution Solutions for Integer Allocation Problems''
( 2003, Vol. 28 No.3 )
We consider two-player integer allocation plms and provide axiomatic characterizations of adaptations of the Nash (1950) an Kalai-Smorodinsky (1975) solutions fo such problems. We also relate the theory dveloped for integer allocation problems, to the problem of fair allocation of indivisible objects among two agents. We refer to such problems here, as (two-player) fair matching problems.
Manuscript Received : Sep 29 2003 Manuscript Accepted : Sep 29 2003

  This abstract has been downloaded 635 times                The Full PDF of this paper has been downloaded 99686 times